MAUDE Adverse Event Report: ARGON MEDICAL DEVICES BIOPINCE FULL CORE BIOPSY INSTRUMENT 16G X 10CM

ARGON MEDICAL DEVICES BIOPINCE FULL CORE BIOPSY INSTRUMENT 16G X 10CM
Model Number 370-1080-01
Health Effect - Clinical Codes Unspecified Mental, Emotional or Behavioural Problem (4430); Unspecified Tissue Injury (4559); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/08/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample is indicated as available for return.As of the date of this report, the sample has not been returned.A follow-up report will be provided once the device has been received and reviewed.
 
Event or Problem Description
On july 8, lymph node puncture, the tissue could not be removed during the operation.After taking out the biopsy needle and trying several times, it was found that the spring fell off.The director said that it had caused psychological and physical damage to doctors and patients.; this event was not used with a coaxial guide needle.The gun was not tested before use.The instrument was not rotated 360 degrees when it was taken out.The range of use was 23mm.The empty gun occurred at the first needle.
 
Additional Manufacturer Narrative
A review of the dhrs of the top level and sublots as well as the inspection records was conducted, and no deviations or non-conformances were found relating to this issue.There was one opened unit returned by the customer for review.An inspection of the needle set and internal components found that the pincer had been very badly deformed and bent back.It was also found that the cutting cannula was not properly glued into the carriage and had broken free, inhibiting the function of the biopince device.There are stringent computer/photographic inspections that ensure the pincer is not deformed during the manufacturing process and has the proper radius.When the device is cocked, the pincer comes out of its window and becomes exposed to the tissues and structures present during the operation.Without the use of a proper sized coaxial needle, such as the inner diameter being too small, the pincer can be damaged.It is also possible that the needle set was inserted into tissue that was too hard for the sensitive pincer, causing it to deform.Additionally, the exact conditions of the biopsy performed in the user environment is not known.If the device is fired into either very fatty tissue or some sort of calcified tissue then it is possible for the needle set components to bend out of shape and the pincer to have a failure when collecting a sample and resulting in an incomplete or no sample defect.It is likely that there was not enough glue applied to the internal components or that the device was not allowed enough time to cure, resulting in a weakened gluing application.The area supervisor was made aware of the issue and training was provided to the manufacturing operators to ensure the machinery and assembly line runs properly.Argon will continue to monitor for recurrence of the defect.
 
Event or Problem Description
On july 8, lymph node puncture, the tissue could not be removed during the operation.After taking out the biopsy needle and trying several times, it was found that the spring fell off.The director said that it had caused psychological and physical damage to doctors and patients.This event was not used with a coaxial guide needle.The gun was not tested before use.The instrument was not rotated 360 degrees when it was taken out.The range of use was 23mm.The empty gun occurred at the first needle.

Brand Name
BIOPINCE FULL CORE BIOPSY INSTRUMENT 16G X 10CM
Common Device Name
BIOPINCE
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX 75751
Manufacturer Contact
elnaz rahman
1445 flat creek rd
athens, TX 75751
9036759321
MDR Report Key15248655
Report Number0001625425-2022-01063
Device Sequence Number5847452
Product Code KNW
UDI-Device Identifier00886333004386
UDI-Public00886333004386
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K904987
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/22/2023
Device Model Number370-1080-01
Device Catalogue Number370-1080-01
Device Lot Number11315540
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2022
Supplement Date Received by Manufacturer08/05/2022
Initial Report FDA Received Date08/18/2022
Supplement Report FDA Received Date09/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown